# SDR TWAA9911301

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Condition: Failed
- Location: Primary Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LONGITUDINAL TRIM CONTROL WHEEL AND SUITCASE HANDLES INOP.  REMOVED AND REPLACED LONGITUDINAL PRIMARY TRIM MOTOR TWA STK NR 80374.  OPERATIONAL CHECK WAS NORMAL.  CHECK C 9-28-98 STL.
